# SDR C2XA00CL043

- Difficulty date: May 29, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Aircraft: N69549
- Make and model: Beech 1900D
- Aircraft serial: UE194
- System (JASC): 3234 · Landing Gear Selector
- Part: Switch
- Part number: 1013841377
- Part serial: 1833A
- Condition: Failed
- Location: Cockpit
- Part time: 8,419 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLE - FLT 3150 - THE CREW REPORTED AFTER TAKEOFF FROM CLEVELAND, THE GEAR HANDLE WOULD NOT MOVE.  THE RED DOWN LOCK RELEASE BUTTON WAS DEPRESSED TO MOVE GEAR TO UP POSITION.  THE AIRCRAFT RETURNED TO CLEVELAND WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED LANDING GEAR CONTROL HANDLE AND PERFORMED OPERATIONAL CHECKS IAW BEECHCRAFT 1900D MM 32-30-00.  THE AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
